CSpace
一类具有对称性的非线性微分方程的正值同宿轨道
李成岳1; 俞元洪2
2002
Source Publication高校应用数学学报a辑
ISSN1000-4424
Volume017Issue:002Pages:127
Abstract利用变分逼近方法,证明了二阶非线性微分方程ue(t)-a(t)u(t)+f(t,u(t))=0存在惟一的正值同宿轨道,其中a(t)和f(t,u)都是关于变量t的偶函数。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44351
Collection中国科学院数学与系统科学研究院
Affiliation1.中央民族大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李成岳,俞元洪. 一类具有对称性的非线性微分方程的正值同宿轨道[J]. 高校应用数学学报a辑,2002,017(002):127.
APA 李成岳,&俞元洪.(2002).一类具有对称性的非线性微分方程的正值同宿轨道.高校应用数学学报a辑,017(002),127.
MLA 李成岳,et al."一类具有对称性的非线性微分方程的正值同宿轨道".高校应用数学学报a辑 017.002(2002):127.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李成岳]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[李成岳]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李成岳]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.